Alert archive / Tennessee / Special Weather Statements in 2012

Special Weather Statement, NWS Memphis, TN

September 1, 2012Hardin County, McNairy County, Tennessee

NWS Memphis, TN issued this special weather statement at Sep 1, 2012, 10:13 PM CDT for Hardin County, McNairy County, Tennessee. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2012, 10:13 PM CDT (03:13 UTC)
Expired
Sep 1, 2012, 10:45 PM CDT
In force
32 min
Issued by
NWS Memphis, TN

Counties Hardin County, TN, McNairy County, TN

The radar

The Memphis radar (KNQA), 159 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1909 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1909 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WWUS84 KMEG 020313
SPSMEG

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1013 PM CDT SAT SEP 1 2012

TNZ053>055-091-092-020345-
CHESTER TN-DECATUR TN-HARDIN TN-HENDERSON TN-MCNAIRY TN-
1013 PM CDT SAT SEP 1 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1045 PM CDT FOR...

  SOUTHERN DECATUR COUNTY IN TENNESSEE...
  NORTHEASTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 45 MPH WAS LOCATED 
FROM 3 MILES NORTH OF JACKS CREEK TO SELMER AT 1013 PM CDT...MOVING 
EAST AT 40 MPH.

PEOPLE IN CHESTER...DECATUR...HARDIN...HENDERSON AND MCNAIRY
COUNTIES...INCLUDING LOCATIONS NEAR SAVANNAH AND SELMER...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO
INCLUDES PINE LAKE.

&&

LAT...LON 3538 8801 3536 8800 3531 8801 3529 8797
      3514 8798 3507 8874 3533 8854 3554 8861
      3560 8802 3553 8797 3549 8798 3546 8803
      3544 8804 3541 8796
TIME...MOT...LOC 0313Z 261DEG 35KT 3551 8852 3534 8843
          3516 8855

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Sep 1, 3:31 PM CDT, 6 hours 42 minutes earlier.

Area forecast discussion, Sep 1, 3:31 PM CDT, 6 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
331 PM CDT SAT SEP 1 2012

.DISCUSSION...19Z SURFACE ANALYSIS CENTERS THE REMNANTS OF ISAAC
JUST NORTH OF COLUMBIA MISSOURI. THERE HAS BEEN A BREAK IN THE
SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE MID SOUTH FROM LATE
THIS MORNING THROUGH MID AFTERNOON AS A DRY SLOT /INDICATED BY
WATER VAPOR SATELLITE TRENDS/ HAS BUILT IN TO ARKANSAS AND MUCH OF
THE MID SOUTH. THUNDERSTORMS ARE ONLY BEGINNING TO DEVELOP ONCE
AGAIN UP ACROSS EXTREME NORTHWEST ARKANSAS IN ASSOCIATION WITH AN
APPROACHING SHORTWAVE ASSOCIATED WITH THE REMNANTS OF ISAAC.
TEMPERATURES AS OF 3 PM CDT ARE IN THE MIDDLE 80S TO LOWER 90S
ACROSS THE FORECAST AREA. STRONG TO SEVERE THUNDERSTORM POTENTIAL
TONIGHT AND CONVECTIVE CHANCES INTO NEXT WEEK ARE THE MAIN
FORECAST CHALLENGES FOR THIS AFTERNOON/S FORECAST ISSUANCE.

.SHORT TERM...(TONIGHT THROUGH TUESDAY)...LATEST SHORT TERM
MODELS...ESPECIALLY THE HRRR AND THE 12Z WRF SUGGEST THE
RELATIVELY RAIN FREE CONDITIONS CURRENTLY OCCURRING ACROSS THE MID
SOUTH WILL COME TO AN END THIS EVENING AS ANOTHER SHORTWAVE
ROTATING AROUND THE REMNANTS OF ISAAC MOVES ACROSS THE LOWER
MISSISSIPPI VALLEY TONIGHT. DAYTIME INSTABILITY /SURFACE BASED
CAPE VALUES AVERAGING BETWEEN 2000-3500 J/KG...LI/S BETWEEN -5 TO
-6/ AND STEEP LOW LEVEL LAPSE RATES HAVE RESULTED IN THE
DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
ARKANSAS...FROM NEAR WALNUT RIDGE BACK THROUGH CENTRAL AND WEST
CENTRAL ARKANSAS. AT THIS TIME BELIEVE THIS ACTIVITY WILL
GRADUALLY INCREASE IN COVERAGE AS IT MOVES ACROSS THE MID SOUTH
TONIGHT...ESPECIALLY ALONG AND NORTH OF I-40. THUS...INCREASED
POPS ACROSS THE ABOVE MENTIONED AREAS. A FEW STRONG TO PERHAPS
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT AS THIS
SHORTWAVE MOVES THROUGH THE MID SOUTH. DAMAGING WINDS WILL BE THE
MAIN THREAT FOR ANY THUNDERSTORM THAT REACHES SEVERE LIMITS. A
TROPICAL AIR MASS COMBINED WITH PRECIPITABLE WATER VALUES ABOVE 2
INCHES SUGGESTS THE POTENTIAL FOR LOCALIZED FLASH FLOODING FROM
HEAVY RAINFALL WITHIN THUNDERSTORMS.

SHORT TERM MODELS INDICATE THE REMNANTS OF ISAAC WILL GRADUALLY
MOVE EAST SOUTHEAST TO THE OHIO AND TENNESSEE VALLEYS FOR SUNDAY
THROUGH TUESDAY. AS A RESULT...A CONTINUED CHANCE FOR SHOWERS AND
THUNDERSTORMS WILL PERSIST BUT GRADUALLY DECREASE THROUGH THE
REMAINDER OF THE PERIOD. A STRONG THUNDERSTORM OR TWO CONTAINING
HEAVY RAINFALL AND GUSTY WINDS WILL ALSO BE POSSIBLE ON SUNDAY
AFTERNOON.

.LONG TERM...(WEDNESDAY THROUGH SATURDAY)...12Z GFS/ECMWF LONG
RANGE MODELS INDICATE CHANCES FOR SHOWERS AND THUNDERSTORMS WILL
PERSIST ACROSS THE AREA THROUGHOUT THE PERIOD AS ANOTHER COLD
FRONT DROPS INTO THE AREA WEDNESDAY NIGHT INTO THURSDAY NIGHT AND
THEN STALLS OUT ACROSS THE AREA INTO NEXT WEEKEND. KEPT
PRECIPITATION CHANCES ON THE LOW END FOR THE TIME BEING AS THERE
ARE SOME TIMING/COVERAGE DIFFERENCES BETWEEN THE LONG TERM MODEL
SOLUTIONS.

CJC

&&

.AVIATION...
18Z TAFS
STARTING TO SEE ANOTHER ROUND OF SHOWERS/STORMS BEGIN TO DEVELOP
ACROSS THE MIDSOUTH AS TEMPERATURES CLIMB INTO THE UPPER 80S.
SHOWERS WILL BE HIT AND MISS THROUGH MOST OF THE AFTERNOON...MUCH
LIKE YESTERDAY. AROUND 00-04Z A BAND OF POSSIBLY STRONGER SHOWERS
AND THUNDERSTORMS IS EXPECTED TO DEVELOP NEAR JBR TO LITTLE ROCK
AND MOVE TO THE EAST. TRIED TO TIME THIS UN-DEVELOPED LINE BY
ADDING VCTS TO JBR...THEN MEM AND MKL. HOWEVER TIMING OF THIS
FEATURE WILL BECOME MUCH MORE CERTAIN AFTER...OR EVEN IF IT
DEVELOPS. WILL AMEND WHEN THERE IS SOMETHING MORE CONCRETE TO
TRACK. STRONG WIND AND BRIEF IFR VISIBILITY DUE TO HEAVY RAIN CAN
BE EXPECTED. OTHERWISE...EXPECT PRECIPITATION INTENSITY AND
COVERAGE TO DIMINISH BY 06Z...WITH MVFR TO IFR LOW CLOUDS DURING
TH EARLY MORNING HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  76  93  76  94 /  60  40  40  20
MKL  75  89  72  89 /  70  60  50  30
JBR  75  90  72  93 /  70  50  30  20
TUP  74  90  73  92 /  40  40  50  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Sep 1, 7:51 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
751 PM CDT SAT SEP 1 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-021200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
751 PM CDT SAT SEP 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING
ACROSS EAST ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND
MOST OF NORTH MISSISSIPPI NORTH AND WEST OF TUPELO. DAMAGING WINDS
WILL BE THE MAIN THREATS FOR ANY THUNDERSTORMS THAT REACH SEVERE
LIMITS. A TORNADO IS POSSIBLE NEAR THE KENTUCKY BORDER. LOCALIZED
FLASH FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE SUNDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED ACROSS PORTIONS OF EAST AND NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE AND FAR
NORTHWEST MISSISSIPPI THIS EVENING.

SWC

In the hours before

Special weather statement, Sep 1, 9:44 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
944 PM CDT SAT SEP 1 2012

MSZ001-002-008-012-013-020330-
TATE MS-PANOLA MS-MARSHALL MS-LAFAYETTE MS-DE SOTO MS-
944 PM CDT SAT SEP 1 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1030 PM CDT FOR...

  EASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 6
MILES NORTHEAST OF INDEPENDENCE AT 945 PM CDT...MOVING EAST AT 45
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN DESOTO...LAFAYETTE...MARSHALL...PANOLA AND TATE COUNTIES...
INCLUDING LOCATIONS NEAR HOLLY SPRINGS...OLIVE BRANCH...SENATOBIA AND
WALL DOXEY STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3499 8937 3446 8938 3455 9004 3499 8988
TIME...MOT...LOC 0245Z 256DEG 38KT 3478 8973
Special weather statement, Sep 1, 9:45 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
945 PM CDT SAT SEP 1 2012

TNZ088-089-020315-
SHELBY TN-FAYETTE TN-
945 PM CDT SAT SEP 1 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1015 PM CDT FOR...

  SOUTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS TO 50 MPH WAS LOCATED OVER
COLLIERVILLE AT 945 PM CDT...MOVING EAST AT 40 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN FAYETTE AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR
BARTLETT...COLLIERVILLE...CORDOVA AND GERMANTOWN...SHOULD MONITOR
THIS STORM CLOSELY.

&&

LAT...LON 3521 8931 3501 8937 3500 8993 3522 8992
TIME...MOT...LOC 0245Z 269DEG 33KT 3507 8970
Special weather statement, Sep 1, 9:46 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
946 PM CDT SAT SEP 1 2012

MSZ011>013-020315-
QUITMAN MS-PANOLA MS-LAFAYETTE MS-
946 PM CDT SAT SEP 1 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1015 PM CDT FOR...

  WEST CENTRAL LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  CENTRAL QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4
MILES NORTHWEST OF BATESVILLE AT 946 PM CDT...MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN LAFAYETTE...PANOLA AND QUITMAN COUNTIES...INCLUDING
LOCATIONS NEAR BATESVILLE AND JOHN W KYLE STATE PARK...SHOULD MONITOR
THIS STORM CLOSELY.

&&

LAT...LON 3455 9004 3447 8945 3416 8992 3423 9044
TIME...MOT...LOC 0246Z 271DEG 28KT 3436 8997
Special weather statement, Sep 1, 9:48 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
948 PM CDT SAT SEP 1 2012

TNZ021-054-055-020315-
CARROLL TN-DECATUR TN-HENDERSON TN-
948 PM CDT SAT SEP 1 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1015 PM CDT FOR...

  NORTHERN DECATUR COUNTY IN TENNESSEE...
  SOUTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  NORTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER NATCHEZ TRACE STATE PARK AT 948 PM CDT...MOVING EAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CARROLL...DECATUR AND HENDERSON COUNTIES...INCLUDING
LOCATIONS NEAR LEXINGTON...NATCHEZ TRACE STATE FOREST AND NATCHEZ
TRACE STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES PIN OAK LAKE.

&&

LAT...LON 3576 8799 3572 8803 3568 8801 3564 8802
      3559 8802 3556 8852 3589 8840 3591 8821
      3585 8820 3585 8805 3584 8802 3582 8802
      3581 8796
TIME...MOT...LOC 0248Z 256DEG 29KT 3577 8823
Special weather statement, Sep 1, 10:04 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1004 PM CDT SAT SEP 1 2012

ARZ058-MSZ010-020345-
PHILLIPS AR-COAHOMA MS-
1004 PM CDT SAT SEP 1 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1045 PM CDT FOR...

  SOUTH CENTRAL PHILLIPS COUNTY IN EASTERN ARKANSAS...
  COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 3
MILES SOUTH OF ELAINE AT 1005 PM CDT...MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN COAHOMA AND PHILLIPS COUNTIES...INCLUDING LOCATIONS NEAR
CLARKSDALE AND ELAINE...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES FLOWER LAKE...HORSESHOE
LAKE...MOON LAKE AND OLD TOWN LAKE.

&&

LAT...LON 3439 9090 3440 9044 3398 9045 3402 9067
      3411 9067 3412 9100
TIME...MOT...LOC 0305Z 271DEG 27KT 3427 9082
Special weather statement, Sep 1, 10:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1013 PM CDT SAT SEP 1 2012

TNZ053>055-091-092-020345-
CHESTER TN-DECATUR TN-HARDIN TN-HENDERSON TN-MCNAIRY TN-
1013 PM CDT SAT SEP 1 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1045 PM CDT FOR...

  SOUTHERN DECATUR COUNTY IN TENNESSEE...
  NORTHEASTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 45 MPH WAS LOCATED
FROM 3 MILES NORTH OF JACKS CREEK TO SELMER AT 1013 PM CDT...MOVING
EAST AT 40 MPH.

PEOPLE IN CHESTER...DECATUR...HARDIN...HENDERSON AND MCNAIRY
COUNTIES...INCLUDING LOCATIONS NEAR SAVANNAH AND SELMER...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO
INCLUDES PINE LAKE.

&&

LAT...LON 3538 8801 3536 8800 3531 8801 3529 8797
      3514 8798 3507 8874 3533 8854 3554 8861
      3560 8802 3553 8797 3549 8798 3546 8803
      3544 8804 3541 8796
TIME...MOT...LOC 0313Z 261DEG 35KT 3551 8852 3534 8843
          3516 8855

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 8:04 PM CDTSpecial Weather StatementMEGTunica56 min
Sep 1, 8:07 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall, Tunica38 min
Sep 1, 8:21 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tate, Tunica54 min
Sep 1, 8:34 PM CDTAreal Flood AdvisoryMEGDeSoto86 min
Sep 1, 8:52 PM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall38 min
Sep 1, 9:03 PM CDTSpecial Weather StatementMEGPanola, Quitman42 min
Sep 1, 9:17 PM CDTSpecial Weather StatementMEGDeSoto, Marshall, Tate28 min
Sep 1, 9:30 PM CDTSpecial Weather StatementMEGCoahoma30 min
Sep 1, 9:44 PM CDTSpecial Weather StatementMEGMarshall, Tate46 min
Sep 1, 9:46 PM CDTSpecial Weather StatementMEGPanola, Quitman29 min
Sep 1, 10:01 PM CDTTornado WarningMEGBenton, Marshall22 min
Sep 1, 10:04 PM CDTSpecial Weather StatementMEGCoahoma41 min
Sep 1, 10:17 PM CDTSpecial Weather StatementMEGBenton, Marshall43 min
Sep 1, 11:07 PM CDTSpecial Weather StatementMEGAlcorn, Prentiss, Tippah38 min
Sep 2, 5:11 PM CDTSevere Thunderstorm WarningMEGItawamba, Tishomingo19 min
Sep 2, 5:36 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Pontotoc, Union39 min
Sep 2, 6:03 PM CDTSevere Thunderstorm WarningMEGItawamba27 min
Sep 2, 6:34 PM CDTTornado WarningMEGItawamba18 min
Sep 1, 7:01 PM CDTSevere Thunderstorm WarningMEGShelby, Tipton44 min
Sep 1, 7:10 PM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale, Tipton20 min
Sep 1, 7:29 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Shelby, Tipton31 min
Sep 1, 7:33 PM CDTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale27 min
Sep 1, 7:52 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Tipton23 min
Sep 1, 7:56 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Madison34 min
Sep 1, 8:07 PM CDTSevere Thunderstorm WarningMEGChester, Crockett, Fayette, Hardeman, Haywood, Madison23 min
Sep 1, 8:15 PM CDTSpecial Weather StatementMEGWeakley30 min
Sep 1, 8:22 PM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Henry, Weakley53 min
Sep 1, 8:31 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Crockett, Gibson, Hardeman, Haywood and 2 more44 min
Sep 1, 8:45 PM CDTSpecial Weather StatementMEGFayette30 min
Sep 1, 9:04 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Henderson, Henry, Madison and 1 more41 min
Sep 1, 9:23 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, McNairy, Madison52 min
Sep 1, 9:45 PM CDTSpecial Weather StatementMEGFayette, Shelby30 min
Sep 1, 9:48 PM CDTSpecial Weather StatementMEGDecatur, Henderson27 min
Sep 1, 10:15 PM CDTSpecial Weather StatementMEGFayette, Hardeman45 min
Sep 1, 10:41 PM CDTSpecial Weather StatementMEGHardin49 min
Sep 1, 11:25 PM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton23 min
Sep 1, 11:45 PM CDTSpecial Weather StatementMEGLauderdale, Tipton30 min
Sep 2, 12:13 AM CDTSpecial Weather StatementMEGCrockett, Haywood32 min
Sep 2, 12:21 AM CDTSpecial Weather StatementMEGLauderdale, Tipton39 min
Sep 2, 12:30 AM CDTSpecial Weather StatementMEGCrockett, Madison30 min
Sep 2, 12:45 AM CDTSpecial Weather StatementMEGCrockett, Haywood, Lauderdale, Tipton30 min
Sep 2, 1:20 AM CDTFlash Flood WarningMEGLauderdale, Tipton3 hr
Sep 2, 2:07 AM CDTFlash Flood WarningMEGCrockett, Haywood, Lauderdale, Tipton3 hr
Sep 2, 2:15 AM CDTSpecial Weather StatementMEGCrockett, Haywood, Madison45 min
Sep 2, 3:29 AM CDTFlash Flood WarningMEGCarroll, Crockett, Gibson, Madison2 hr
Sep 1, 7:52 PM CDTSpecial Weather StatementMEGSt. Francis53 min
Sep 1, 10:39 PM CDTSpecial Weather StatementMEGPoinsett51 min
Sep 1, 10:55 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett35 min
Sep 1, 11:58 PM CDTSpecial Weather StatementMEGMississippi32 min

Nearby

Special Weather Statements in Tennessee, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.